# SDR MALA954531

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864MA
- Make and model: Dhav DHC8102
- Aircraft serial: 363
- Engine: Pwa PW120A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863916L27
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3169 - IN CRUISE FLIGHT, THE LEFT ENGINE EXHIBITED FLUCTUATIONS IN FUEL FLOW, NH, AND TORQUE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE LEFT HMU.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
